Alert archive / Michigan / Winter Storm Warnings in 2011
Winter Storm Warning 4, NWS Detroit, MI
NWS Detroit, MI issued this winter storm warning at Feb 24, 2011, 4:24 PM EST for Lenawee County, Monroe County, Wayne County, Michigan. It took effect at Feb 25, 2011, 2:00 AM EST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2011, 4:24 PM EST (21:24 UTC)
- In effect from
- Feb 25, 2011, 2:00 AM EST
- Expired
- Feb 25, 2011, 4:43 AM EST
- In force
- 3 hr
- Issued by
- NWS Detroit, MI
Counties Lenawee County, MI, Monroe County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 75 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
326 WWUS43 KDTX 242124 WSWDTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 424 PM EST THU FEB 24 2011 ...QUICK HITTING SNOWSTORM LATE TONIGHT INTO TOMORROW MORNING... .A QUICK HITTING...RAPIDLY DEEPENING LOW PRESSURE SYSTEM WILL TRACK NORTHEAST THROUGH THE OHIO VALLEY TONIGHT...TOWARDS PITTSBURGH BY FRIDAY MORNING. THIS IS HISTORICALLY A FAVORABLE TRACK FOR HEAVY SNOW IN DETROIT. SNOW IS EXPECTED TO OVERSPREAD PARTS OF SOUTHEAST MICHIGAN DURING THE EARLY MORNING HOUR AND BECOME HEAVY AT TIMES ALONG AND SOUTH OF THE M-59 CORRIDOR BY THE FRIDAY MORNING RUSH HOUR. SNOW WILL LIGHTEN UP BY MID MORNING AND TAPER OFF BY NOON. NORTHERLY WINDS WILL INCREASE LATE TONIGHT INTO FRIDAY MORNING WITH GUSTS TO 30 MPH. MIZ076-082-083-250615- /O.UPG.KDTX.WS.A.0003.110225T0400Z-110225T1600Z/ /O.NEW.KDTX.WS.W.0004.110225T0700Z-110225T1600Z/ WAYNE-LENAWEE-MONROE- INCLUDING THE CITIES OF...DETROIT...ADRIAN...MONROE 424 PM EST THU FEB 24 2011 ...WINTER STORM WARNING IN EFFECT FROM 2 AM TO 11 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 2 AM TO 11 AM EST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. IMPACTS... * ROADS WILL BECOME SNOW COVERED FOR THE FRIDAY MORNING RUSH HOUR. * ROADWAYS WILL BE SLICK WITH SLOW AND HAZARDOUS CONDITIONS EXPECTED DURING THE PEAK TRAVEL TIME. HAZARDOUS WEATHER... * SNOW WILL DEVELOP AFTER MIDNIGHT TONIGHT...BECOMING HEAVY AT TIMES BY EARLY FRIDAY MORNING. THE SNOW IS EXPECTED TO TAPER OFF DURING THE MID MORNING HOURS AND END AROUND 11 AM. * TOTAL SNOWFALL ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED OVER A SHORT DURATION. THE BULK OF THE SNOWFALL WILL OCCUR BETWEEN 3 AM AND 9 AM. * VISIBILITIES WILL BE RESTRICTED BELOW A HALF MILE AT TIMES IN FALLING AND BLOWING SNOW. SNOWFALL RATES MAY EXCEED ONE INCH PER HOUR AT TIMES. * NORTHERLY WINDS WILL INCREASE LATE TONIGHT WITH GUSTS TO 30 MPH CONTINUING INTO FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST OVER A SHORT DURATION THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST TRAVEL...EXPECT LONG DELAYS AND KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ MIZ075-250615- /O.UPG.KDTX.WS.A.0003.110225T0400Z-110225T1600Z/ /O.NEW.KDTX.WW.Y.0009.110225T0700Z-110225T1600Z/ WASHTENAW- INCLUDING THE CITY OF...ANN ARBOR 424 PM EST THU FEB 24 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 AM TO 11 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WINTER WEATHER ADVISORY FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 2 AM TO 11 AM EST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. IMPACTS... * ROADS WILL BECOME SNOW COVERED FOR THE FRIDAY MORNING RUSH HOUR. * TRAVEL WILL BE SLOW DURING THE PEAK TRAVEL TIME WITH SLICK ROADWAYS EXPECTED. HAZARDOUS WEATHER... * SNOW WILL DEVELOP AFTER MIDNIGHT TONIGHT...BECOMING HEAVY AT TIMES BY EARLY FRIDAY MORNING. THE SNOW IS EXPECTED TO TAPER OFF DURING THE MID MORNING HOURS AND END AROUND 11 AM. * TOTAL SNOWFALL ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED OVER A SHORT DURATION. THE BULK OF THE SNOWFALL WILL OCCUR BETWEEN 3 AM AND 9 AM. * VISIBILITIES WILL BE RESTRICTED BELOW A MILE AT TIMES IN BLOWING AND FALLING SNOW. * NORTHERLY WINDS WILL INCREASE LATE TONIGHT WITH GUSTS TO 30 MPH CONTINUING INTO FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MIZ063-068>070-250615- /O.NEW.KDTX.WW.Y.0009.110225T0700Z-110225T1600Z/ ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB- INCLUDING THE CITIES OF...PORT HURON...HOWELL...PONTIAC...WARREN 424 PM EST THU FEB 24 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 AM TO 11 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 2 AM TO 11 AM EST FRIDAY. IMPACTS... * ROADS WILL BECOME SNOW COVERED FOR THE FRIDAY MORNING RUSH HOUR. * TRAVEL WILL BE SLOW DURING THE PEAK TRAVEL TIME WITH SLICK ROADWAYS EXPECTED. HAZARDOUS WEATHER... * SNOW WILL DEVELOP AFTER MIDNIGHT TONIGHT...BECOMING HEAVY AT TIMES BY EARLY FRIDAY MORNING. THE SNOW IS EXPECTED TO TAPER OFF DURING THE MID MORNING HOURS AND END AROUND 11 AM. * TOTAL SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED OVER A SHORT DURATION. THE HIGHEST SNOWFALL TOTALS ARE EXPECTED SOUTH OF THE M-59 CORRIDOR AND ACROSS SOUTHERN PORTIONS OF ST CLAIR COUNTY. THE BULK OF THE SNOWFALL WILL OCCUR BETWEEN 3 AM AND 9 AM. * VISIBILITIES WILL BE RESTRICTED BELOW A MILE AT TIMES IN BLOWING AND FALLING SNOW. * NORTHERLY WINDS WILL INCREASE LATE TONIGHT WITH GUSTS TO 30 MPH CONTINUING INTO FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ KEC
3 follow-up statements
760 WWUS43 KDTX 250320 WSWDTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1020 PM EST THU FEB 24 2011 ...QUICK HITTING SNOWSTORM LATE TONIGHT INTO TOMORROW MORNING... .A QUICK HITTING...RAPIDLY DEEPENING LOW PRESSURE SYSTEM WILL TRACK NORTHEAST THROUGH THE OHIO VALLEY TONIGHT...TOWARDS PITTSBURGH BY FRIDAY MORNING. SNOW IS EXPECTED TO OVERSPREAD PARTS OF SOUTHEAST MICHIGAN DURING THE EARLY MORNING HOURS AND BECOME HEAVY AT TIMES ACROSS MUCH OF METRO DETROIT SOUTH TO THE OHIO BORDER BY THE FRIDAY MORNING RUSH HOUR. SNOW WILL LIGHTEN UP BY MID MORNING AND TAPER OFF BY NOON. NORTHERLY WINDS WILL INCREASE LATE TONIGHT INTO FRIDAY MORNING WITH GUSTS TO 30 MPH. MIZ076-082-083-251000- /O.CON.KDTX.WS.W.0004.110225T0700Z-110225T1600Z/ WAYNE-LENAWEE-MONROE- INCLUDING THE CITIES OF...DETROIT...ADRIAN...MONROE 1020 PM EST THU FEB 24 2011 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 2 AM TO 11 AM EST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 2 AM TO 11 AM EST FRIDAY. IMPACTS... * ROADS WILL BECOME SNOW COVERED FOR THE FRIDAY MORNING RUSH HOUR. * ROADWAYS WILL BE SLICK WITH SLOW AND HAZARDOUS CONDITIONS EXPECTED DURING THE PEAK TRAVEL TIME. HAZARDOUS WEATHER... * SNOW WILL DEVELOP AFTER MIDNIGHT TONIGHT...BECOMING HEAVY AT TIMES BY EARLY FRIDAY MORNING. THE SNOW IS EXPECTED TO TAPER OFF DURING THE MID MORNING HOURS AND END AROUND 11 AM. * TOTAL SNOWFALL ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED OVER A SHORT DURATION. THE BULK OF THE SNOWFALL WILL OCCUR BETWEEN 3 AM AND 9 AM. * VISIBILITIES WILL BE RESTRICTED BELOW A HALF MILE AT TIMES IN FALLING AND BLOWING SNOW. SNOWFALL RATES MAY EXCEED ONE INCH PER HOUR AT TIMES. * NORTHERLY WINDS WILL INCREASE LATE TONIGHT WITH GUSTS TO 30 MPH CONTINUING INTO FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST OVER A SHORT DURATION THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST TRAVEL...EXPECT LONG DELAYS AND KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ MIZ063-068>070-075-251000- /O.CON.KDTX.WW.Y.0009.110225T0700Z-110225T1600Z/ ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW- INCLUDING THE CITIES OF...PORT HURON...HOWELL...PONTIAC... WARREN...ANN ARBOR 1020 PM EST THU FEB 24 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 AM EST FRIDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 AM EST FRIDAY. IMPACTS... * ROADS WILL BECOME SNOW COVERED FOR THE FRIDAY MORNING RUSH HOUR. * TRAVEL WILL BE SLOW DURING THE PEAK TRAVEL TIME WITH SLICK ROADWAYS EXPECTED. HAZARDOUS WEATHER... * SNOW WILL DEVELOP AFTER MIDNIGHT TONIGHT...BECOMING HEAVY AT TIMES BY EARLY FRIDAY MORNING. THE SNOW IS EXPECTED TO TAPER OFF DURING THE MID MORNING HOURS AND END AROUND 11 AM. * TOTAL SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED OVER A SHORT DURATION. THE HIGHEST SNOWFALL TOTALS ARE EXPECTED ACROSS MOST OF WASHTENAW COUNTY AND ACROSS THE SOUTHERN PORTIONS OF LIVINGSTON...OAKLAND...MACOMB AND ST CLAIR COUNTIES. THE BULK OF THE SNOWFALL WILL OCCUR BETWEEN 3 AM AND 9 AM. * VISIBILITIES WILL BE RESTRICTED BELOW A MILE AT TIMES IN BLOWING AND FALLING SNOW. * NORTHERLY WINDS WILL INCREASE LATE TONIGHT WITH GUSTS TO 30 MPH CONTINUING INTO FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
959 WWUS43 KDTX 250716 WSWDTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 216 AM EST FRI FEB 25 2011 ...QUICK HITTING SNOWSTORM THIS MORNING... .A QUICK HITTING...RAPIDLY DEEPENING LOW PRESSURE SYSTEM WILL TRACK NORTHEAST THROUGH THE SOUTHERN OHIO VALLEY THIS MORNING. AN AREA OF SNOW NORTH OF THIS SYSTEM WILL SPREAD INTO PARTS OF SOUTHEAST MICHIGAN DURING THE EARLY AND MID MORNING HOURS. THIS SNOW WILL BECOME HEAVY AT TIMES ACROSS MUCH OF METRO DETROIT SOUTH TO THE OHIO BORDER THROUGHOUT THE MORNING RUSH HOUR. SNOWFALL WILL DIMINISH IN INTENSITY THROUGH MID MORNING AND TAPER OFF BY NOON. INCREASING NORTHERLY WILL GUST TO 30 MPH AT TIMES THROUGH THE MORNING. MIZ076-082-083-251530- /O.CON.KDTX.WS.W.0004.000000T0000Z-110225T1600Z/ WAYNE-LENAWEE-MONROE- INCLUDING THE CITIES OF...DETROIT...ADRIAN...MONROE 216 AM EST FRI FEB 25 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING. IMPACTS... * ROADS WILL BECOME SNOW COVERED FOR THE MORNING RUSH HOUR. * ROADWAYS WILL BE SLICK WITH SLOW AND HAZARDOUS CONDITIONS EXPECTED DURING THE PEAK TRAVEL TIME. HAZARDOUS WEATHER... * SNOW WILL DEVELOP THROUGH THE EARLY MORNING HOURS...BECOMING HEAVY AT TIMES. SNOW WILL CONTINUE THROUGHOUT THE MORNING COMMUTE...BEFORE GRADUALLY TAPERING OFF DURING LATTER HALF OF THE MORNING HOURS AND ENDING PRIOR TO NOON. * TOTAL SNOWFALL ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED OVER A SHORT DURATION. THE BULK OF THE SNOWFALL WILL OCCUR BETWEEN 4 AM AND 9 AM. * VISIBILITIES WILL BE RESTRICTED BELOW A HALF MILE AT TIMES IN FALLING AND BLOWING SNOW. SNOWFALL RATES MAY EXCEED ONE INCH PER HOUR AT TIMES. * NORTHERLY WINDS WILL INCREASE WITH GUSTS TO 30 MPH AT TIMES THROUGHOUT THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST OVER A SHORT DURATION THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST TRAVEL...EXPECT LONG DELAYS AND KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ MIZ063-068>070-075-251530- /O.CON.KDTX.WW.Y.0009.000000T0000Z-110225T1600Z/ ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW- INCLUDING THE CITIES OF...PORT HURON...HOWELL...PONTIAC... WARREN...ANN ARBOR 216 AM EST FRI FEB 25 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING. IMPACTS... * ROADS WILL BECOME SNOW COVERED FOR THE FRIDAY MORNING RUSH HOUR. * TRAVEL WILL BE SLOW DURING THE PEAK TRAVEL TIME WITH SLICK ROADWAYS EXPECTED. HAZARDOUS WEATHER... * SNOW WILL DEVELOP THROUGH THE EARLY MORNING HOURS. SNOW WILL CONTINUE THROUGHOUT THE MORNING COMMUTE...BECOMING HEAVY AT TIMES. SNOWFALL WILL GRADUALLY TAPER OFF DURING LATTER HALF OF THE MORNING AND END PRIOR TO NOON. * TOTAL SNOWFALL ACCUMULATIONS OF 1 TO 4 INCHES ARE EXPECTED OVER A SHORT DURATION. THE HIGHEST SNOWFALL TOTALS WILL OCCUR FROM WASHTENAW COUNTY INTO EXTREME SOUTHERN PORTIONS OF LIVINGSTON... OAKLAND...MACOMB AND ST CLAIR COUNTIES. THE BULK OF THE SNOWFALL WILL OCCUR BETWEEN 5 AM AND 9 AM. * VISIBILITIES WILL BE RESTRICTED BELOW A HALF MILE AT TIMES IN FALLING AND BLOWING SNOW. SNOWFALL RATES MAY EXCEED ONE INCH PER HOUR AT TIMES. * NORTHERLY WINDS WILL INCREASE WITH GUSTS TO 30 MPH AT TIMES THROUGHOUT THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MR
350 WWUS43 KDTX 250943 WSWDTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 443 AM EST FRI FEB 25 2011 ...QUICK HITTING SNOWSTORM THIS MORNING... .A QUICK HITTING...RAPIDLY DEEPENING LOW PRESSURE SYSTEM WILL TRACK NORTHEAST THROUGH THE SOUTHERN OHIO VALLEY THIS MORNING. AN AREA OF SNOW NORTH OF THIS SYSTEM WILL SPREAD INTO PARTS OF SOUTHEAST MICHIGAN DURING THE EARLY AND MID MORNING HOURS. THIS SNOW WILL BECOME HEAVY AT TIMES ACROSS MUCH OF METRO DETROIT SOUTH TO THE OHIO BORDER THROUGHOUT THE MORNING RUSH HOUR. SNOWFALL WILL DIMINISH IN INTENSITY THROUGH MID MORNING AND TAPER OFF BY NOON. NORTHERLY WINDS WILL GUST TO 30 MPH AT TIMES THROUGH THE MORNING. MIZ082-083-251600- /O.CAN.KDTX.WS.W.0004.000000T0000Z-110225T1600Z/ /O.EXA.KDTX.WW.Y.0009.000000T0000Z-110225T1600Z/ LENAWEE-MONROE- INCLUDING THE CITIES OF...ADRIAN...MONROE 443 AM EST FRI FEB 25 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING. THE WINTER STORM WARNING HAS BEEN CANCELLED. * ROADS WILL BECOME SNOW COVERED FOR THE MORNING RUSH HOUR. * TRAVEL WILL BE SLOW DURING THE PEAK TRAVEL TIME WITH SLICK ROADWAYS EXPECTED. HAZARDOUS WEATHER... * SNOW WILL CONTINUE THROUGH THE MORNING COMMUTE. THIS SNOWFALL WILL BE HEAVY AT TIMES...REDUCING VISIBILITY BELOW 1 MILE AND RAPIDLY ACCUMULATING ON AREA ROADWAYS. SNOWFALL RATES MAY EXCEED ONE INCH PER HOUR AT TIMES THROUGH 8 AM. * SNOWFALL WILL GRADUALLY TAPER OFF DURING LATTER HALF OF THE MORNING AND END PRIOR TO NOON. * TOTAL SNOWFALL ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED OVER A SHORT DURATION. THE HIGHEST SNOWFALL TOTALS WILL OCCUR NEAR THE OHIO BORDER. * NORTHERLY WINDS WILL GUST TO 30 MPH AT TIMES THROUGHOUT THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MIZ076-251600- /O.CAN.KDTX.WS.W.0004.000000T0000Z-110225T1600Z/ /O.EXA.KDTX.WW.Y.0009.000000T0000Z-110225T1600Z/ WAYNE- INCLUDING THE CITY OF...DETROIT 443 AM EST FRI FEB 25 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING. THE WINTER STORM WARNING HAS BEEN CANCELLED. * ROADS WILL BECOME SNOW COVERED FOR THE MORNING RUSH HOUR. * TRAVEL WILL BE SLOW DURING THE PEAK TRAVEL TIME WITH SLICK ROADWAYS EXPECTED. HAZARDOUS WEATHER... * SNOW WILL DEVELOP ACROSS WAYNE COUNTY THIS MORNING AND CONTINUE THROUGH THE MORNING COMMUTE. THIS SNOWFALL WILL BE HEAVY AT TIMES...REDUCING VISIBILITY BELOW 1 MILE AND RAPIDLY ACCUMULATING ON AREA ROADWAYS. SNOWFALL RATES MAY REACH ONE INCH PER HOUR AT TIMES THROUGH 8 AM. * SNOWFALL WILL GRADUALLY TAPER OFF DURING LATTER HALF OF THE MORNING AND END PRIOR TO NOON. * TOTAL SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED OVER A SHORT DURATION. THE HIGHEST SNOWFALL TOTALS WILL OCCUR SOUTH OF I-94. * NORTHERLY WINDS WILL GUST TO 30 MPH AT TIMES THROUGHOUT THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MIZ063-068>070-075-251600- /O.CON.KDTX.WW.Y.0009.000000T0000Z-110225T1600Z/ ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW- INCLUDING THE CITIES OF...PORT HURON...HOWELL...PONTIAC... WARREN...ANN ARBOR 443 AM EST FRI FEB 25 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING. IMPACTS... * ROADS WILL BECOME SNOW COVERED FOR THE FRIDAY MORNING RUSH HOUR. * TRAVEL WILL BE SLOW DURING THE PEAK TRAVEL TIME WITH SLICK ROADWAYS EXPECTED. HAZARDOUS WEATHER... * SNOW WILL CONTINUE THROUGH THE MORNING COMMUTE. BRIEF BURSTS OF HEAVIER SNOWFALL WILL OCCUR DURING THIS TIME...REDUCING VISIBILITY BELOW 1 MILE AND RAPIDLY ACCUMULATING ON AREA ROADWAYS. * SNOWFALL WILL GRADUALLY TAPER OFF DURING LATTER HALF OF THE MORNING AND END PRIOR TO NOON. * TOTAL SNOWFALL ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED OVER A SHORT DURATION. THE HIGHEST SNOWFALL TOTALS WILL OCCUR FROM WASHTENAW COUNTY INTO SOUTHERN PORTIONS OF LIVINGSTON...OAKLAND... MACOMB AND ST CLAIR COUNTIES. * NORTHERLY WINDS WILL GUST TO 30 MPH AT TIMES THROUGHOUT THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MR
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this winter storm warning went out at Feb 24, 3:59 PM EST, 25 minutes earlier.
Area forecast discussion, Feb 24, 3:59 PM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
359 PM EST THU FEB 24 2011
.SHORT TERM...TONIGHT THROUGH FRIDAY MORNING
WINTER STORM WARNINGS AND ADVISORIES HAVE BEEN ISSUED FOR PORTIONS
OF SOUTHEAST MICHIGAN FROM LATE TONIGHT INTO FRIDAY MORNING.
A SWATH OF HEAVY SNOW IS EXPECTED LATE TONIGHT INTO FRIDAY MORNING
ON THE NORTH SIDE OF AN INTENSIFYING LOW PRESSURE SYSTEM TRACKING
FROM OKLAHOMA THROUGH THE OHIO VALLEY. REGIONAL 12Z SOUNDINGS SHOWED
A VERY DRY AIRMASS ABOVE 850MB ASSOCIATED WITH A RIDGE OF HIGH
PRESSURE BUT THE ATMOSPHERE IS EXPECTED TO MOISTEN RAPIDLY ACROSS
THE SOUTHERN TWO THIRDS OF THE FORECAST AREA AFTER MIDNIGHT. DRIER
AIR HOLDING ON ACROSS NORTHERN LOWER MICHIGAN AND LAKE HURON WILL
CONTINUE TO FUNNEL INTO THE AREA AS NORTHEAST WINDS INCREASE
OVERNIGHT...LIMITING THE NORTHERN EXTENT OF THE SWATH OF SNOW.
SPECIFIC HUMIDITIES CLIMB TO ABOUT 2 G/KG THROUGH 700MB AS FAR NORTH
AS THE M-59 CORRIDOR FOR ROUGHLY A 6-8 HOUR WINDOW OVERNIGHT.
SYSTEM RELATIVE ISENTROPIC ASCENT DOES INCREASE ABOVE 700MB(ROUGHLY
SOUTH OF A LINE FROM MACOMB TO ADRIAN) THIS EVENING AND WILL HELP IN
MOISTENING THE LOW LEVELS. DEFORMATION ABOVE 600MB WILL THEN BE THE
PRIMARY SOURCE OF LIFT ON THE NORTH SIDE OF THE OPEN MID-LEVEL WAVE
SLIDING ACROSS INDIANA AND NORTHERN OHIO. THE ENTRANCE REGION OF A
160 KNOT UPPER LEVEL JET WILL ALSO HELP TO STRENGTHEN THE FRONTAL
CIRCULATION IN THE 700-500MB LAYER. CONFIDENCE IS HIGH IN WIDESPREAD
SNOWFALL ALONG AND SOUTH OF THE M-59 CORRIDOR BUT SOME LIMITING
FACTORS ARE IN PLACE. CONVECTION CONTINUES TO LIGHT UP IN THE
WARM SECTOR FROM EASTERN TEXAS TO MISSOURI AND IT IS UNCLEAR IF THIS
WILL HAVE A NEGATIVE EFFECT ON MOISTURE TRANSPORT. THE TRACK OF THE
LOW COULD ALSO END UP BEING JUST A TOUCH FURTHER SOUTH AS THE LOW
LEVEL JET VEERS. THE STRONGEST LIFT ASSOCIATED WITH THIS STORM WILL
BE LIMITED TO A 4-6 HOUR WINDOW BETWEEN 3AM AND 8AM WITH LIGHTER
SNOW LINGERING FOR A FEW HOURS INTO FRIDAY MORNING. MODELS ARE
ADVERTISING BETWEEN .3-.4 INCH QPF ACROSS MOST OF THE AREA WITH A
10:1 OR 12:1 SNOW RATIO. WHILE MOST OF THE MODELS SHOW THE QPF
DECREASING TOWARDS THE M-59 CORRIDOR...THE 12Z NAM IS HIGHLIGHTING
JUST AS MUCH QPF IN THAT AREA AS DEFORMATION AXIS SETS UP AND PIVOTS
SLIGHTLY FURTHER NORTH. CERTAINLY THINK THE NAM MAY BE ON TO
SOMETHING WITH A SHARP DECREASE IN ACCUMULATIONS JUST NORTH OF THAT
LINE. WITH SOME RESERVATIONS ABOUT IF THE NAM PLACES THIS BAND IN
THE RIGHT LOCATION AND A SHIFT BACK TO THE SOUTH ON THE 18Z
NAM...WILL KEEP THE HIGHEST SNOWFALL ACROSS THE SOUTH AND TAPER
SNOWFALL AMOUNTS DOWN RAPIDLY NORTH OF THE M-59 CORRIDOR. MOST OF
THE METRO DETROIT AREA DOWN TO THE OHIO BORDER IS FORECAST TO HAVE 3
TO 5 INCHES OF SNOW WHICH IS RIGHT ON THE VERGE OF WARNING/ADVISORY
CRITERIA. GIVEN THAT HIGH PRECIP RATES ARE EXPECTED DURING THE
MORNING COMMUTE HAVE DECIDED TO GO WITH A LOW END WARNING FOR
LENAWEE/MONROE/WAYNE COUNTIES...AND AN ADVISORY FOR WASHTENAW/THE
M-59 CORRIDOR/ST CLAIR(MAINLY FOR SOUTHERN PORTIONS OF THE COUNTY)
FOR ROUGHLY 2-4 INCHES OF SNOW. OVERALL ACCUMULATIONS HAVE BEEN
TWEAKED DOWN JUST A TOUCH AND THE HEADLINES WILL NOT START UNTIL 2
AM. NORTHEASTERLY WINDS WILL INCREASE INTO THE 15-20 MPH RANGE LATE
TONIGHT WITH GUSTS TO 30 MPH POSSIBLE...CONTRIBUTING TO LOWER
VISIBILITIES AND POOR CONDITIONS.
&&
.LONG TERM...FRIDAY AFTERNOON THROUGH WEDNESDAY
NORTHWESTERLY WINDS WILL QUICKLY EASE INTO THE 5 TO 15 MPH RANGE
FRIDAY AFTERNOON AS THE WINTER STORM QUICKLY PEELS EASTWARD INTO THE
CANADIAN MARITIMES. THE UPPER LEVEL FLOW ACROSS THE GREAT LAKES IS
EXPECTED TO TRANSITION INTO A ZONAL FASHION. THIS WILL PROVIDE FOR
UPPER LEVEL CONFLUENT FLOW WHICH TRADITIONALLY SUPPORTS SUBSIDENCE
ON THE LARGE SCALE. THUS...FRIDAY NIGHT AND FIRST HALF OF SATURDAY
IS EXPECTED TO REMAIN QUIET. UNCERTAINTY ON LOWS FRIDAY NIGHT HINGE
ON AMOUNT AND TIMING THE ARRIVAL OF LOWER CLOUDS TOWARD SATURDAY
MORNING. ATTM...IT APPEARS THAT TEMPERATURES WILL RADIATE DOWN INTO
THE TEENS/AROUND 10 DEGREES ABOVE ZERO.
THE ZONAL JET AXIS DIRECTLY OVERHEAD FOR THIS WEEKEND MAKES TIMING
OF SHORTWAVE/JETLETS AN ARDUOUS TASK. SOME OSCILLATION IN MODEL
SOLUTIONS CONTINUES...BUT THERE IS ENOUGH BROAD AGREEMENT THAT THE
NEXT WEATHERMAKER WILL ARRIVE ACROSS LOWER MICHIGAN SATURDAY
AFTERNOON AND LINGER INTO SATURDAY NIGHT. A WELL SHAPED PV FEATURE
IS EXPECTED TO EJECT EASTWARD AND BE SUSTAINED ON
FRONTAL/FRONTOGENESIS FORCING DIRECTLY OVER LOWER MICHIGAN. THE
LARGEST AGEOSTROPHIC CONTRIBUTION TO THE FRONTAL CIRCULATION APPEARS
SET FOR SATURDAY EVENING AS A WELL AGREED UPON +135 KNOT JETLET
STREAMS THROUGH. STILL MAY BE A BIT ON THE LOW SIDE WITH THE
SNOWFALL GRIDS...BUT 1 TO 2 INCHES OF SNOW APPEARS A GOOD BET
BETWEEN 18Z SATURDAY AND 12Z SUNDAY.
THE NEXT WINTER STORM SYSTEM IS ADVERTISED TO EJECT OUT OF THE FOUR
CORNERS REGION SUNDAY AFTERNOON/SUNDAY EVENING. MEDIUM RANGE MODEL
GUIDANCE HAS BEEN CONSISTENT IN DEVELOPING A POWERFUL LOW PRESSURE
COMPLEX AS IT TRACKS INTO THE MIDWESTERN UNITED STATES. SOME THINGS
THAT SIGNIFY THE STRENGTH...BOTH ECMWF AND GFS ARE SUGGESTING THAT
THREE SEPARATE JET CORES ALOFT WILL BECOME PHASED IN A OPTIMAL
CONFIGURATION...AND BOTH MODELS ALSO SUGGESTIVE THAT A DOUBLE
DEFORMATION ZONE STRUCTURE MAY BE POSSIBLE IN THE COLD SECTOR.
ULTIMATELY...FOR SOUTHEASTERN MICHIGAN THE MAJORITY OF THIS LOW
PRESSURE SYSTEM IS EXPECTED TO BE WARM AS 850 MB TEMPERATURES ARE
FORECASTED TO SURGE UP TO 10C. STRENGTH OF VORTICITY ANOMALY AND
TILTING BEHAVIOR OF THE FEATURE EVENT GIVES SOME SUGGESTION THAT
THUNDER COULD BE IN THE VICINITY OF THE OHIO BORDER ON MONDAY.
SO...INHERENT UNCERTAINTY EXISTS GIVEN A DAY 5 FORECAST BUT THOUGHT
IT INTERESTING ENOUGH TO SHARE AT THIS POINT. TEMPERATURES IN THE
WAKE OF THE STRONG STORM DON/T APPEAR TO DROP MUCH WITH A RATHER
SURPRISING ZONAL FLOW AWAITING IN THE WAKE.
&&
.MARINE...
MARINE INTERESTS WILL SEE A GRADUAL INCREASE IN WINDS AFTER MIDNIGHT
TONIGHT. GENERALLY LIGHT NORTHERLY WINDS WILL PERSIST THROUGH THE
EVENING BEFORE THE PRESSURE GRADIENT TIGHTENS UP. A BROAD LOW
PRESSURE CENTER WILL TRACK THROUGH THE OHIO RIVER TONIGHT. THE
EXTENDED FETCH OVER LAKE HURON COMBINED WITH SIGNIFICANT PRESSURE
GRADIENT FORCE WILL ALLOW WINDS TO GUST OVER 25KT FOR MOST MARINE
AREAS...INCLUDING NEARSHORE WHICH LED TO A BRISK WIND ADVISORY. ALSO
ANTICIPATING SEVERAL INCHES OF SNOW AS LOW PRESSURE TRACKS SOUTH OF
THE AREA...ESPECIALLY DETROIT RIVER/WRN LAKE ERIE AND LAKE ST CLAIR.
&&
.AVIATION...ISSUED 1245 PM EST THU FEB 24 2011
STILL SOME MVFR STRATUS AND GROUND FOG HANGING ON AROUND THE TAF
SITES TODAY. THAT FEB SUN ANGLE JUST IS NOT QUITE STRONG ENOUGH TO
BURN OFF STRATUS AS QUICK AS HOPED FOR. SHOULD SEE CIGS AND VSBYS
LIFTING TO VFR THIS AFTERNOON AND EARLY EVENING. DRY MID LEVELS
BEFORE 01Z ALLOW CIGS TO RISE CIRCA 25KFT BEFORE THE NEXT WINTER
STORM APPROACHES. EXPECT LOWERING CIGS TO NEAR MVFR VALUES AS THE
COLUMN QUICKLY SATURATES AFTER 03Z. STRONG UPWARD MOTION AND
SATURATION RANGING FROM NEAR THE SFC TO 400MB WILL PROVIDE IFR SNOW
FOR THE SOUTHERN 3 TAF SITES. MOISTURE DEPTH AND NORTHWARD EXTENT OF
INSTABILITY ARE LIMITED TO NEAR PTK AND WILL LIMIT SNOW RATES NORTH
OF THERE. WILL ALSO SEE TIGHTLY PACKED PRESSURE GRADIENT STARTING
NEAR 03Z WHICH WILL LEAD TO WIND GUSTS FROM THE NORTH RANGING 25 TO
NEAR 30KT AT MOST TAF SITES. SNOW THREAT ENDS NEAR 18Z FOR DETROIT
SITES...SOONER NORTH.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM WARNING...MIZ076-MIZ082-MIZ083...FROM 2 AM FRIDAY TO
11 AM FRIDAY.
WINTER WEATHER ADVISORY...MIZ063-MIZ068-MIZ069-MIZ070-MIZ075...FROM
2 AM FRIDAY TO 11 AM FRIDAY.
LAKE HURON...
BRISK WIND ADVISORY...OUTER SAGINAW BAY AND THE NEARSHORE WATERS
FROM PORT AUSTIN TO HARBOR BEACH...FROM 4 AM FRIDAY TO 3 PM
FRIDAY.
BRISK WIND ADVISORY...NEARSHORE WATERS FROM HARBOR BEACH TO PORT
HURON...FROM 6 AM FRIDAY TO 3 PM FRIDAY.
LAKE ST CLAIR...
BRISK WIND ADVISORY...FROM 4 AM FRIDAY TO 3 PM FRIDAY.
MI WATERS OF LAKE ERIE...
BRISK WIND ADVISORY...FROM 4 AM FRIDAY TO 3 PM FRIDAY.
&&
SHORT TERM...KEC
LONG TERM....CB
MARINE.......MM
AVIATION.....MM
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Feb 24, 3:56 AM EST, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 356 AM EST THU FEB 24 2011 MIZ047>049-053>055-060>063-068>070-250900- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB- 356 AM EST THU FEB 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MAJORITY OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT SNOW IS EXPECTED TO OVERSPREAD MUCH OF SOUTHEAST MICHIGAN LATE TONIGHT AND CONTINUE INTO TOMORROW MORNING AS A RAPIDLY DEEPENING LOW PRESSURE SYSTEM TRACKS NORTHEAST THROUGH THE SOUTHERN OHIO VALLEY TONIGHT...AND THROUGH WESTERN PENNSYLVANIA (CLOSE TO PITTSBURGH) TOMORROW MORNING. SNOWFALL ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED ACROSS THE M-59 CORRIDOR...1 TO 3 INCHES ALONG THE I-69 CORRIDOR...AND AN INCH OR LESS NORTH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MIZ075-076-082-083-250900- WASHTENAW-WAYNE-LENAWEE-MONROE- 356 AM EST THU FEB 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WATCH IS IN EFFECT LATE THIS EVENING THROUGH FRIDAY MORNING. REFER TO THE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-250900- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 356 AM EST THU FEB 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY GALE FORCE WINDS ARE POSSIBLE ON MONDAY AS A STRONG LOW TRACKS THROUGH THE CENTRAL GREAT LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. SF YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 3:41 AM EST | Winter Storm Watch | DTX | Lenawee, Monroe, Washtenaw, Wayne | 13 hr |
| Feb 24, 9:47 AM EST | Brisk Wind Advisory | DTX | 29 hr | |
| Feb 24, 4:24 PM EST | Winter Weather Advisory | DTX | Lenawee, Livingston, Macomb, Monroe, Oakland, Saint Clair and 2 more | 17 hr |
Nearby
Winter Storm Warnings in Michigan, 2011Every winter storm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.